# SDR A6WA202011067400

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005117
- Condition: Dented
- Location: Fs 677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT IN SKIN AT FS 677 AND STR 23R + 2.  AIRCRAFT REMOVED FROM SERVICE.  EVALUATED DENT AT FS 677 AND STR 23R + 2.  DENT MEASURES L=0.700'' W=0.600 D=0.015 FOUND TO BE OUT OF LIMITS, PER CRJ-200 SRM 53-00-31 REV 38 DIAL DEPTH GAUGE S/N X102407 CAL DUE 10/07/2021.  CUTOUT DAMAGED SKIN AT FS 677 AND STR 23R + 2, REF CRJ-200 SRM 53-00-31 REV 38 REPAIR NR 3.  PERFORMED HFEC INSPECTION ON INTERNAL AND EXTERNAL EDGES OF CUT-OUT AT FS 677 AND STR 23R + 2, REF CRJ-200 NDTM PART 1 REV 41 51-20-06.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  FABRICATED DOUBLER FROM 2024-T3 0.063'' ID NR 3140421, REF CRJ-200 SRM 53-00-31 REV 38 REPAIR NR 3.  INSTALLED REPAIR PARTS ON SKIN AT FS 677 STR 23R + 2, REF CRJ-200 SRM 53-00-31 REV 38 REPAIR NR 3.
